# SDR ZZDA2011682

- Difficulty date: August 31, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM, BS 200, LBL 8-12, CORRODED.  ACCOMPLISHED FLOORBEAM REPLACEMENT PER SRM 51-41-02.
